IDEAS home Printed from https://ideas.repec.org/a/ier/iecrev/v14y1973i3p560-73.html
   My bibliography  Save this article

Optimal Economic Growth and Uncertainty: The No Discounting Case

Author

Listed:
  • Brock, William A
  • Mirman, Leonard J

Abstract

No abstract is available for this item.

Suggested Citation

  • Brock, William A & Mirman, Leonard J, 1973. "Optimal Economic Growth and Uncertainty: The No Discounting Case," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 14(3), pages 560-573, October.
  • Handle: RePEc:ier:iecrev:v:14:y:1973:i:3:p:560-73
    as

    Download full text from publisher

    File URL: http://links.jstor.org/sici?sici=0020-6598%28197310%2914%3A3%3C560%3AOEGAUT%3E2.0.CO%3B2-W&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Evstigneev, Igor & Taksar, Michael, 2009. "Dynamic interaction models of economic equilibrium," Journal of Economic Dynamics and Control, Elsevier, vol. 33(1), pages 166-182, January.
    2. Joshi, Sumit, 2003. "The stochastic turnpike property without uniformity in convex aggregate growth models," Journal of Economic Dynamics and Control, Elsevier, vol. 27(7), pages 1289-1315, May.
    3. Demange, Gabrielle & Laroque, Guy, 1998. "Long-sighted principal and myopic agents," Journal of Mathematical Economics, Elsevier, vol. 30(2), pages 119-146, September.
    4. Olson, Lars J., 1995. "Dynamic Economic Models with Uncertainty and Irreversibility: Methods and Applications," Working Papers 197822, University of Maryland, Department of Agricultural and Resource Economics.
    5. Cai, Yiyong & Kamihigashi, Takashi & Stachurski, John, 2014. "Stochastic optimal growth with risky labor supply," Journal of Mathematical Economics, Elsevier, vol. 50(C), pages 167-176.
    6. Pedro Garcia Duarte, 2013. "A Path Through the Wilderness: Time Discounting in Growth Models," Working Papers, Department of Economics 2013_18, University of São Paulo (FEA-USP).
    7. Michael Donadelli & Vahid Mojtahed & Antonio Paradiso, 2015. "Technological Progress, Investment Frictions and Business Cycle: New Insights from a Neoclassical Growth Model," Working Papers LuissLab 15119, Dipartimento di Economia e Finanza, LUISS Guido Carli.
    8. Lilia Maliar & Serguei Maliar & John Taylor & Inna Tsener, 2015. "A Tractable Framework for Analyzing a Class of Nonstationary Markov Models," NBER Working Papers 21155, National Bureau of Economic Research, Inc.
    9. Serguei Maliar & John Taylor & Lilia Maliar, 2016. "The Impact of Alternative Transitions to Normalized Monetary Policy," 2016 Meeting Papers 794, Society for Economic Dynamics.
    10. Fischer, Stanley & Merton, Robert C., 1984. "Macroeconomics and finance: The role of the stock market," Carnegie-Rochester Conference Series on Public Policy, Elsevier, vol. 21(1), pages 57-108, January.
    11. I. V. Evstigneev & M. I. Taksar, 2001. "Stochastic Economies with Locally Interacting Agents," Working Papers 01-03-018, Santa Fe Institute.
    12. Vassili Kolokoltsov & Wei Yang, 2012. "Turnpike Theorems for Markov Games," Dynamic Games and Applications, Springer, vol. 2(3), pages 294-312, September.
    13. Tuomas, Malinen, 2011. "Inequality and savings: a reassesment of the relationship in cointegrated panels," MPRA Paper 33350, University Library of Munich, Germany.
    14. Buly A. Cardak, 2004. "Ability, Education, and Income Inequality," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 6(2), pages 239-276, May.
    15. Olson, Lars J. & Roy, Santanu, 2005. "Theory of Stochastic Optimal Economic Growth," Working Papers 28601, University of Maryland, Department of Agricultural and Resource Economics.
    16. Amir, Rabah, 1997. "A new look at optimal growth under uncertainty," Journal of Economic Dynamics and Control, Elsevier, vol. 22(1), pages 67-86, November.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:14:y:1973:i:3:p:560-73. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (). General contact details of provider: http://edirc.repec.org/data/deupaus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.